A 31-year-old male asked:
i applied 0.5 hydrocortisone cream to my to the head of penis, pubic area and scrotum and now the head of penis and scrotum feels somewhat numb. help?
1 doctor answer
Dr. Gregory Lewis answered
43 years experience Urology
See answer : There is nothing in Hydrocortisone that is going to cause numbness. Possibly related to underlying dermatitis or your overall anxiety and perception/concerns regarding the current problem. Numbness is not an indicative sign of anything particularly serious in those areas, just a sensation. If you remain concerned and/or your condition worsens, then you should seek prompt and proper medical care.
Answered on Jun 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
The right side of my head has been going numb and feels like its asleep what could be causing this i also have headaches when its numb
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!